MathSciNet Relay Station
MathSciNet bibliographic data
MR1121312 11G05 (01A99 11-01 11D41)
Mazur, B. Number theory as gadfly. Amer. Math. Monthly 98 (1991), no. 7, 593–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement